Please use this identifier to cite or link to this item:
Title: Toward a Foucauldian analysis of international regimes
Authors: Keeley, James F.
Keywords: Political science
Issue Date: 1990
Publisher: Cambridge University Press
Citation: Keeley, J. F. (1990). "Toward a Foucauldian analysis of international regimes." International Organization, Vol. 44, No. 1: 83-105.
ISSN: 0020-8183
Appears in Collections:Keeley, James F.

Files in This Item:
File Description SizeFormat 
Keeley_IO_1990_KJ005.pdf17.37 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.